Instytut Matematyki - lista publikacji

1601-1800 z 2637.

2002

1034.
On the Poincaré-Bendixson theorem, LECTURE NOTES IN NONLINEAR ANAL. 3 (2002), 49-70
1033.
Epsilon, (2002), Wydawnictwo Szkolne Omega
1032.
Nullstellensatz and cycles of zeroes of holomorphic mappings, ANN. POLON. MATH. 78 (2002), no. 2, 181--191
1030.
Some global solutions of the complex Monge-Ampere equation, BULLETIN OF THE POLISH ACADEMY OF SCIENCES: MATHEMATICS vol. 50 no. 3 (2002), 287-296
1028.
Analytic discs method in complex analysis, DISSERTATIONES MATH. (ROZPRAWY MAT.) 402 (2002), 56 pp.
1027.
Jacek Gancarzewicz, N.Rahmani,M.Salgado
Connections of higher order and product preserving functors, CZECHOSLOVAK MATH. J. 52 (127) (2002), no. 4, 889--896
1026.
Complete hyperexpansivity, subnormality and inverted boundedness conditions, INTEGRAL EQUATIONS OPERATOR THEORY 44 (2002), no. 3, 316--336
1023.
Wstęp do teorii funkcji holomorficznych wielu zmiennych zespolonych vol. 266 pp (2002), Wydawnictwo Uniwersytetu Jagiellońskiego
1020.
Marek Karaś, B.Szybiński,A.P.Zielinski
D plate structures: optimization using special T-elements,, Proc. of the V Word Congress on Computational Mechanics, Vienna, Austria (2002).
1019.
Marek Karaś, KaraśM.,ZielińskiA.P.
Hybrid Trefftz least square element for plane elasticity, STROJ. CAS. (J. MECH. ENGNG.) 53 no.1 (2002), 24-35.
1018.
Finite extensions of mappings of finite sets, BULL. POLISH ACAD. SCI. MATH. 50 (2002), no. 2, 237--239
1015.
Fuglede-type decompositions of representations, STUDIA MATH. 151 (2002), no. 1, 87--98
1014.
Wojciech Kucharz, J.Bochnak
1012.
Hadamard's inequality in inner product spaces, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 40 (2002), 113-116
1010.
1009.
Grzegorz Lewicki, D.Caponetti,G.Trombetta
Control functions and total boundedness in the space $Lsb 0$, NOVI SAD J. MATH. 32 (2002), no. 2, 109--123
1008.
Shadowing and likes as C^0 generic properties, LECTURE NOTES IN NONLINEAR ANALYSIS vol. 3 (2002), 159-189
1007.
Liftings of 1-forms to $(Jsp rTsp *)sp *$, COLLOQ. MATH. 91 (2002), no. 1, 69--77
1006.
Liftings of vector fields to $(Jsp rTsp {*,a})sp *$, DEMONSTRATIO MATH. 35 (2002), no. 1, 211--216
1005.
1001.
The natural affinors on dual r-jet prolongations of bundles of 2-forms Sect. A (2002), 57-64., ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A VOL. LVI, 6, Sect. A (2002), 57-64.
999.
Komputerowy program Maple w nauczaniu rachunku prawdopodobieństwa, ANNALES ACADEMIAE PAEDAGOGICAE CRACOVIENSIS, STUDIA AD CALCULUS PROBABILITATIS, EIUSQUE DIDACTICAM PERINENTIA I(2002), FOLIA 5, 2002, 105 --134
996.
Three-divisible families of skew lines on a smooth projective quintic, TRANS. AMER. MATH. SOC. 354 (2002), no. 6, 2359--2367 (electronic)
994.
Roman Srzednicki, B.Lani-Wayda
A generalized Lefschetz fixed point theorem and symbolic dynamics in delay equations, ERGODIC THEORY DYNAM. SYSTEMS 22 (2002), no. 4, 1215--1232
993.
Lifting strong commutants of unbounded subnormal operators, INTEGRAL EQUATIONS OPERATOR THEORY 43 (2002), no. 2, 189--214
991.
A converse of the Kramer sampling theorem, SAMPL. THEORY SIGNAL IMAGE PROCESS. 1 (2002), 53-61
989.
A note on general blow-ups of abelian surfaces, J. PURE APPL. ALGEBRA 176 (2002), no. 1, 81--88
987.
An effective description of the Jelonek set, J. PURE APPL. ALGEBRA 169 (2002), no. 2-3, 321--326
986.
Robert Wolak, M.N.Boyom
Affine structures and KV-cohomology, J. GEOM. PHYS. 42 (2002), no. 4, 307--317
984.
Complicated dynamics in periodically forced ODE's, LECTURE NOTES IN NONLINEAR ANALYSIS vol. 3 (2002), 175-183
980.
$Lsp 2sb h$-domains of holomorphy and the Bergman kernel, STUDIA MATH. 151 (2002), no. 2, 99--108
979.
Wiener's type criterion for Bergman exhaustiveness, BULL. POLISH ACAD. SCI. MATH. 50 (2002), no. 3, 297--311

2001

978.
Generative complexity in semigroup varieties, J. PURE APPL. ALGEBRA 165 (2001) no. 2, 137-149
977.
On the Darboux equation, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 87--90
976.
Regularity of the pluricomplex Green function with several poles, INDIANA UNIV. MATH. J. 50 (2001), no. 1, 335--351
975.
Defect of a nodal hypersurface, MANUSCRIPTA MATH. 104 (2001), no. 3, 325--331
972.
New reduction in the Jacobian conjecture, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 203--206.
971.
969.
Unbounded 2-hyperexpansive operators, PROC. EDINB. MATH. SOC. (2) 44 (2001), no. 3, 613--629
968.
967.
Marek Karaś, ZielińskiA.P.,SaneckiH.,KaraśM.
966.
Geometric degree of generically finite extensions, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 147--151
965.
Piotr Kobak, A.Swann
HyperKähler potentials via finite-dimensional quotients, GEOM. DEDICATA 88 (2001), no. 1-3, 1--19
964.
Piotr Kobak, A.Swann
The hyperKähler geometry associated to Wolf spaces, BOLL. UNIONE MAT. ITAL. SEZ. B ARTIC. RIC. MAT. (8) 4 (2001), no. 3, 587--595
963.
Piotr Kobak, A.Swann
HyperKähler potentials in cohomogeneity two, J. REINE ANGEW. MATH. 531 (2001), 121--139
961.
Algebraic equivalence of real divisors, MATH. Z. 238 (2001), no. 4, 817–827
960.
Wojciech Kucharz, J.Bochnak
Complexification of real algebraic varieties and vanishing of homology classes, BULL. LONDON MATH. SOC. 33 (2001), no. 1, 32–40
958.
The natural operators lifting 1-forms to the r-jet prolongation of the cotangent bundle, APPL. PROC. CONF. OPAVA 2001, Silesian Univ. Opava (2001), 215-227.
957.
Liftings of 1-forms to the bundle of affinors, ANN. UNIV. MARIAE CURIE-SK3ODOWSKA SECT. A 55 (2001), 109--113
954.
953.
Natural affinors on $(Jsp {r,s,q}(!,{Bbb R}sp {1,1})sb 0)sp *$, COMMENT. MATH. UNIV. CAROLIN. 42 (2001), no. 4, 655--663
952.
The natural affinors on $(Jsp rTsp {*,a})$, ACTA UNIV. PALACK. OLOMUC. FAC. RERUM NATUR. MATH. 40 (2001), 179--184
951.
2-forms induced by Lagrangians on Weil bundles, DEMONSTRATIO MATH. 34 (2001), no. 4, 955--967
945.
Improper intersections in complex analytic geometry, DISSERTATIONES MATH. (ROZPRAWY MAT.) 391 (2001), 58 pp
943.
Remarks on Gowers' dichotomy, (2001), "Recent progress in functional analysis", Elsevier Science
942.
Invariance of domain in o-minimal structures, ANN. POLON. MATH. 77 (2001), no. 3, 289--294
941.
Sławomir Rams, R.Achilles
Intersection numbers, Segre numbers and generalized Samuel multiplicities, ARCH. MATH. (BASEL) 77 (2001), no. 5, 391--398
940.
On the index of contact and multiplicities for bigraded rings, MANUSCRIPTA MATH. 106 (2001), no. 3, 339--347
939.
Kamil Rusek, S.Łojasiewicz,T.Maszczyk
On the Weierstrass division, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 49--58
937.
An asymmetric Putnam-Fuglede theorem for unbounded operators, PROC. AMER. MATH. SOC. 129 (2001), no. 8, 2261--2271
936.
935.
On matrix integration of matrix polynomials, PROCEEDINGS OF THE FIFTH INTERNATIONAL SYMPOSIUM ON ORTHOGONAL POLYNOMIALS, SPECIAL FUNCTIONS AND THEIR APPLICATIONS (PATRAS, 1999). J. Comput. Appl. Math. 133 (2001), no. 1-2, 611--621
934.
A matrix algorithm towards solving the moment problem of Sobolev type, LINEAR ALGEBRA APPL. 331 (2001), no. 1-3, 155--164
933.
Duality in the quantum harmonic oscillator, SYMMETRIES AND INTEGRABILITY OF DIFFERENCE EQUATIONS (TOKYO, 2000). J. Phys. A 34 (2001), no. 48, 10487--10492
931.
930.
Robert Wolak, L.DiTerlizzi,J.Konderak,A.M.Pastore
$scr K$-structures and foliations, ANN. UNIV. SCI. BUDAPEST. EÖTVÖS SECT. MATH. 44 (2001), 171--182 (2002)
927.
Remark on subharmonic solutions of periodic planar systems, REND. ISTIT. MAT. UNIV. TRIESTE vol. 32 (2001), 43-50
926.
Inner Carathéodory completeness of Reinhardt domains, ATTI ACCAD. NAZ. LINCEI CL. SCI. FIS. MAT. NATUR. REND. LINCEI (9) MAT. APPL. 12 (2001), no. 1, 153--157 (2002)
925.
924.
Holomorphic functions with singularities on algebraic sets, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 9--16

2000

921.
920.
The C1,1 regularity of the pluricomplex Green function, MICHIGAN MATH. J. 47 (2000), no. 2, 211--215
918.
Equilibrium measure of a product subset of Cn, PROC. AMER. MATH. SOC. 128 (2000), no. 12, 3595--3599
917.
Boundary properties for two-dimensional semiflows, (2000), "Nonlinear analysis in geometry and topology", Hadronic Press
915.
The history of the least squares method. (Polish), ZESZYTY NAUKOWE WSP W ZIELONEJ GÓRZE (2000), 17-23
912.
Local homeomorphisms in R2, UNIV. IAGEL. ACTA MATH. no. 38 (2000), 195--197
910.
Extension of holomorphic functions vol. de Gruyter Expositions in Mathematics, 34, x+487 pp (2000), Walter de Gruyter
909.
Finite extensions of mappings from a smooth variety, ANN. POLON. MATH. 75 (2000), no. 1, 79--86
908.
Marek Karaś, KaraśM.,ZielińskiA.P.
Parametric structural shape optimization using global Trefftz approach, J. THEORET. APPL. MECH. 38 no.2 (2000), 285-296
907.
Marek Karaś, KaraśM.
Elementary proof of finitely generateness of a subring of k[t], PROC. XXI CONFERENCE OF COMPLEX ALGEBRAIC AND ANALYTIC GEOMETRY, ŁÓDŻ, POLAND (2000), 13-16.
906.
Birational finite extensions, J. PURE APPL. ALGEBRA 148 (2000), no. 3, 251--253
905.
901.
Grzegorz Lewicki, B.L.Chalmers
Two-dimensional real symmetric spaces with maximal projection constant, ANN. POLON. MATH. 73 (2000), no. 2, 119--134
900.
Grzegorz Lewicki, G.Marino,P.Pietramala
Fourier-type minimal extensions in real $Lsb 1$-space, ROCKY MOUNTAIN J. MATH. 30 (2000), no. 3, 1025--1037
899.
On minimal projections in $lsb inftysp {(n)}$, MONATSH. MATH. 129 (2000), no. 2, 119--131
898.
Hyperbolicity, expansivity and shadowing for the class of normal operators, FUNCTIONAL DIFFERENTIAL EQUATIONS vol. 7 (2000), 147-156
897.
The implementation of the Allili-Kaczy'nski algorithm for the construction of a chain homomorphism induced by a multivalued map vol. 1, 2 (2000), "International Conference on Differential Equations (Berlin, 1999)", World Scientific Publishing
896.
894.
The natural affinors on $(Jsp rTsp *)sp *$, ARCH. MATH. (BRNO) 36 (2000), no. 4, 261--267
892.
891.
Natural lifting of connections to vertical bundles, THE PROCEEDINGS OF THE 19th Winter School "Geometry and Physics" (Srní, 1999). Rend. Circ. Mat. Palermo (2) Suppl. No. 63 (2000), 97--102
890.
Some elementary proofs of Puiseux's theorems, UNIV. IAGEL. ACTA MATH. 37 (2000), 279—282
889.
Analytic improper intersections, II. DEFORMATION TO AN ALGEBRAIC BICONE AND APPLICATIONS. BULL. POLISH ACAD. SCI. MATH. 48 (2000), no. 2, 131--140
887.
Joanna Orewczyk, K.Holly
Applications of the Carathéodory theorem to PDEs, ANN. POLON. MATH. 73 (2000), no. 1, 1--27
886.
On a certain property of hereditarily indecomposable Banach spaces, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 38 (2000), 283-288
885.
On intersections with hypersurfaces and normal pseudo-flatness, BULL. POLISH ACAD. SCI. MATH. 48 (2000), no. 3, 335--340
884.
On the intersection product of analytic cycles, ANN. POLON. MATH. 73 (2000), no. 2, 135--146
880.
The Conley index over the circle, J. DYNAM. DIFFERENTIAL EQUATIONS 12 (2000), no. 2, 385--409
879.
On periodic solutions inside isolating chains, J. DIFFERENTIAL EQUATIONS 165 (2000), no. 1, 42--60
878.
876.
Subnormality in the quantum harmonic oscillator, COMM. MATH. PHYS. 210 (2000), no. 2, 323--334
875.
Franciszek Hugon Szafraniec, J.Beckers,N.Debergh
Oscilator-like Hamiltonians and sqeezing, INTERNAT. J. THEORET. PHYS. 36 (2000), no. 6, 1515--1527
873.
The Sobolev-type moment problem, PROC. AMER. MATH. SOC. 128 (2000), no. 8, 2309--2317
872.
General blowups of ruled surface, ABH. MATH. SEM. UNIV. HAMBURG 70 (2000), 93--103
870.
Effective Nullstellensatz for strictly regular sequences, UNIV. JAGIELL. ACTA MATH. no. 38 (2000), 163--167
869.
Basic forms for transversely integrable singular Riemannian foliations, PROC. AMER. MATH. SOC. 128 (2000), no. 5, 1543--1545
868.
864.
How to show an existence of homoclinic trajectories using topological tools?, (2000), " International Conference on Differential Equations, Vol. 1, 2 (Berlin, 1999),", World Scientific Publishing
862.
On Carathéodory completeness of pseudoconvex Reinhardt domains, PROC. AMER. MATH. SOC. 128 (2000), no. 3, 857--864
860.
Regularity properties of the Azukawa metric, J. MATH. SOC. JAPAN 52 (2000), no. 4, 899--914
859.
A question of divisibility of an analytic germ by a polynomial, QUAL. THEORY DYN. SYST. 1 (2000), no. 2, 157--162

1999

858.
Remarks on the pluricomplex Green function, UNIV. IAGEL. ACTA MATH. vol. 37 (1999), 159-164
855.
Homogeneous extremal function for a ball in R2, ANN. POLON. MATH. 71 (1999), no. 2, 141--150
853.
Sur l'inegalite de Markov pour les compacts, UNIVERSITE DE PARIS-SUD vol. No. 5647 (2081) (1999),
852.
Generalization of the Newman-Shapiro isometry theorem and Toeplitz operators, INTEGRAL EQUATIONS OPERATOR THEORY 34 (1999), no. 4, 414--438
849.
Hodge numbers of nodal double octics, COMM. ALGEBRA 27 (1999), no. 8, 4097--4102
848.
Double coverings of octic arrangements with isolated singularities, ADV. THEOR. MATH. PHYS. 3 (1999), no. 2, 217--225
847.
Antoni Leon Dawidowicz, P.Kulczycki
Kernel estimator of quantile, UNIV. IAGEL. ACTA MATH. no. 37 (1999), 325--336
843.
Geometric degree of finite extensions of projections, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY (BIELSKO-BIA3A, 1997). Univ. Iagel. Acta Math. No. 37 (1999), 109--119
842.
Marek Karaś, SaneckiH.,ZielińskiA.P.,KaraśM.
Engineering optimization with different object functions - Trefftz approach, PROC. XIV PCCMM '99, RZESZÓW, POLAND (1999), 315-316.
841.
Explicit doubly-Hermitian metrics, DIFFERENTIAL GEOM. APPL. 10 (1999), no. 2, 179--185
839.